MathSciNet Relay Station
MathSciNet bibliographic data
MR2232036 34K40 (34K13 34K14 35B41 92D25)
Chen, Fengde Periodic solutions and almost periodic solutions of a neutral multispecies logarithmic population model. Appl. Math. Comput. 176 (2006), no. 2, 431–441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement